Article citationsMore>>

Y.-J. Suh, “Real Hypersurfaces of Type in Complex Two-Plane Grassmannians,” Monatshefte für Mathematik, Vol. 147, No. 4, 2006, pp. 337-355. doi:10.1007/s00605-005-0329-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.